# SDR AALA970012

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pivot Pin
- Condition: Cracked
- Location: Mlg Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND REQ TORQUE VALUE TO HAVE STRETCHED AND CRACKED PIVOT PIN AT THREADED END.  FOUND WHILE ATTEMPTING TO REMOVE (NUT).  POSSIBLE OVER TORQUE VALUE IN 'FT LBS' SHOULD BE 'IN LBS'.  (M)
